×

zbMATH — the first resource for mathematics

Nonsingularity under data rounding. (English) Zbl 0709.65036
Summary: For a square floating point matrix A we give a test for the existence of a singular real matrix which rounds to A.

MSC:
65G30 Interval and finite arithmetic
65F30 Other matrix algorithms (MSC2010)
65G50 Roundoff error
PDF BibTeX Cite
Full Text: DOI
References:
[1] Gantmacher, F.R., Applications of the theory of matrices, (1959), Interscience New York · Zbl 0085.01001
[2] Rohn, J., Systems of linear interval equations, Linear algebra appl., 26, 39-78, (1989) · Zbl 0712.65029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.